# SDR F3LA2010072700475

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 19,463 hours, 9,494 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Cabin Air
- Part time: 19,463 hours, 9,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL BLEED FAILURE.  REPLACED NR 1 AND NR 2 ENGINE FAN AIR VALVES. REF AMM 36-11-54-400-001. REPLACED NR 1 ENGINE FAN AIR VALVE THERMOSTAT. REF AMM 36-11-43-400-001. FAN AIR VALVE THERMOSTAT PN 342B040000, SN 05587. FAN AIR VALVE NR 1 ENGINE PN 6730F010000, SN 6730-03664. FAN AIR VALVE NR 2 ENGINE PN 6730F010000, SN 6730-03663.
